# SDR UPS08553316

- Difficulty date: August 16, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION ON UPPER SURFACE OF FLOOR SUPPORT AT STA 1720 RBL 4.  REPAIRED OUT OF LIMITS.  CORROSION BLEND PER EO B757-5310-30513A WITH DOUBLER, TRIPLERS AND FILLERS.
